<  Back to the Polytechnique Montréal portal

A note on bimatrix game maximal Selten subsets

Slim Belhaiza, Charles Audet and Pierre Hansen

Article (2014)

Published Version
Terms of Use: Creative Commons Attribution .
Download (472kB)
Cite this document: Belhaiza, S., Audet, C. & Hansen, P. (2014). A note on bimatrix game maximal Selten subsets. Arabian Journal of Mathematics, 3(3), p. 299-311. doi:10.1007/s40065-014-0101-x
Show abstract Hide abstract


In this paper, we implement automatic procedures to enumerate all Nash maximal subsets of a bimatrix game and compute their dimensions. We propose a linear programming approach to identify extreme perfect Nash equilibria, enumerate all Selten maximal subsets and compute their dimensions. We present the Eχ-MIPerfect and the EEE-Perfect algorithms which enumerate all extreme perfect Nash equilibria. We finally report and comment computational experiments on randomly generated bimatrix games with different size and density

Open Access document in PolyPublie
Subjects: 1600 Génie industriel > 1600 Génie industriel
2950 Mathématiques appliquées > 2950 Mathématiques appliquées
Department: Département de mathématiques et de génie industriel
Research Center: GERAD - Groupe d'études et de recherche en analyse des décisions
Funders: KFUPM, Deanship of Scientific Research
Grant number: IN101038
Date Deposited: 08 Apr 2021 09:50
Last Modified: 09 Apr 2021 01:20
PolyPublie URL: https://publications.polymtl.ca/4776/
Document issued by the official publisher
Journal Title: Arabian Journal of Mathematics (vol. 3, no. 3)
Publisher: Springer
Official URL: https://doi.org/10.1007/s40065-014-0101-x


Total downloads

Downloads per month in the last year

Origin of downloads


Repository Staff Only